MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the promus premier us mr 2.75 x 38 mm stent delivery system (sds) was returned for analysis.A visual examination of the stent found that a stent struts on distal rows 1-4 were pulled and stretched distally to cover part of the distal marker-band.The undamaged section crimped stent maximum outer diameter (od) was measured and is within the maximum crimped stent profile measurement.The tip was visually and microscopically examined and no signs of damage were noted.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination found no kinks or damage along the hypotube shaft.A visual and tactile examination of the inner and outer lumen and mid-shaft found a mid-shaft kink at 55 mm distal from the hypotube/mid-shaft bond.This type of damage is consistent with excessive force being applied on the delivery system.The bicomponent bond showed no signs of damage or strain.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 20-jul-2018.A 2.75x38mm promus premier¿ stent was received with no reported issues.However, returned device analysis revealed distal stent damage.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7755332
Report Number2134265-2018-07189
Device Sequence Number16458443
Product Code NIQ
UDI-Device Identifier08714729845010
UDI-Public08714729845010
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2019
Device Model NumberH7493952838270
Device Catalogue Number39528-3827
Device Lot Number21024046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1